# SDR SWAA2024062789407

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR TO SIDEWALL SUPPORT BS500A+2-BS500A+10; BS500B+6; BS500B+18; BS500C+2 RBL 25 WL 156<[01] REMOVED AND REPLACED R/H FLOOR TO SIDEWALL FROM BS 500A TO BS 500D IAW SRM 51-40-02 AND DWG 143A7500 ID:0045 REV: -;[02] JOB COMPLETE.
